MAUDE Adverse Event Report: ARTHREX, INC. BIO-COMP-SITE P-LCK 2.9X15.5MM; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. BIO-COMP-SITE P-LCK 2.9X15.5MM; BIO SOFT TISSUE FIXATN FASTNR
Model Number BIO-COMP-SITE P-LCK 2.9X15.5MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 04 jun 2025, it was reported by an arthrex employee via email that an ar-1923bc suture anchor, biocomposite pushlock® 2.9 x 15.5 mm, eyelet detached after insertion and broke during use.This was discovered by the customer during a procedure.A new implant was used to complete the case successfully as the first implant cannot fulfill its purpose.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint allegation is not confirmed.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude the most likely cause.The most likely cause can be attributed to misuse due to improper bone preparation, misaligned insertion, and/or prying/leveraging the device during insertion.

Brand Name
BIO-COMP-SITE P-LCK 2.9X15.5MM
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22336005
Report Number1220246-2025-02649
Device Sequence Number9024684
Product Code MAI
UDI-Device Identifier00888867023017
UDI-Public(01)00888867023017(11)250113(17)281231(10)15371910
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K173240
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBIO-COMP-SITE P-LCK 2.9X15.5MM
Device Catalogue NumberAR-1923BC
Device Lot Number15371910
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2025
Supplement Date Received by Manufacturer07/02/2025
Initial Report FDA Received Date06/26/2025
Supplement Report FDA Received Date07/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown